# SDR SIMA200907501

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 13,102 hours, 11,975 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2014AB
- Part serial: 1348
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3880 CREW REPORTED AT FL360 AIRCRAFT STARTED TO DEPRESSURIZE.  CABIN ALTITUDE WAS HOLDING AT 7700 FEET CABIN ALTITUDE STARTED CLIMBING AT 600 FPM CABIN ALTITUDE WARNING AT 10000 FEET.  ACCOMPLISHED MEMORY ITEMS AND BEGAN EMERGENCY DESCENT.  DESCENDING THROUGH FL340 CABIN LEVELED OFF AND STARTED DESCENDING.  NO INDICATIONS OF DOORS OPEN FLIGHT ATTENDANT REPORTED AND NO UNUSUAL NOISES IN CABIN.  CREW DECLARED A EMERGENCY AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED CABIN PRESSURIZATION CONTROLLER IAW ERJ 145 AMM 21-32-01.  AIRCRAFT RETURNED TO SERVICE.
